| Catalog Number |
502-03-58F |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
04/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's right hip was revised due to shell loosening.The shell, poly liner, and metal head were revised to a competitor shell and liner, biolox delta ceramic head, and an adaptor sleeve.Rep was not present for the procedure.Rep provided stickers for the revision implants and reported that no further information will be available.